Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Uniform Convergence in Probability and Stochastic Equicontinuity

Whitney K. Newey
Econometrica
Vol. 59, No. 4 (Jul., 1991), pp. 1161-1167
Published by: The Econometric Society
DOI: 10.2307/2938179
Stable URL: http://www.jstor.org/stable/2938179
Page Count: 7
  • Read Online (Free)
  • Download ($10.00)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Uniform Convergence in Probability and Stochastic Equicontinuity
Preview not available

Page Thumbnails

  • Thumbnail: Page 
1161
    1161
  • Thumbnail: Page 
1162
    1162
  • Thumbnail: Page 
1163
    1163
  • Thumbnail: Page 
1164
    1164
  • Thumbnail: Page 
1165
    1165
  • Thumbnail: Page 
1166
    1166
  • Thumbnail: Page 
1167
    1167